# SDR IPXA11565989

- Difficulty date: April 3, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Bs 335-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MCB FLOOR PANEL AT STA 335 TO 440, LBL 45 TO LBL 65 ID DAMAGED.     FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
